American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 106 found      Go to page: 1 2 3 4

[1] Chris Judge and Sugata Mondal. Geodesics and nodal sets of Laplace eigenfunctions on hyperbolic manifolds. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Tommaso Bruno and Mattia Calzi. Weighted sub-Laplacians on M\'etivier groups: Essential self-adjointness and spectrum. Proc. Amer. Math. Soc. 145 (2017) 3579-3594.
Abstract, references, and article information   
View Article: PDF

[3] Emanuel Milman. Beyond traditional Curvature-Dimension I: New model spaces for isoperimetric and concentration inequalities in negative dimension. Trans. Amer. Math. Soc. 369 (2017) 3605-3637.
Abstract, references, and article information
View Article: PDF

[4] Reed Meyerson and Patrick McDonald. Heat content determines planar triangles. Proc. Amer. Math. Soc. 145 (2017) 2739-2748.
Abstract, references, and article information   
View Article: PDF

[5] Liviu I. Nicolaescu and Nikhil Savale. The Gauss-Bonnet-Chern theorem: A probabilistic perspective. Trans. Amer. Math. Soc. 369 (2017) 2951-2986.
Abstract, references, and article information   
View Article: PDF

[6] Corentin Léna. Courant-sharp eigenvalues of the three-dimensional square torus. Proc. Amer. Math. Soc. 144 (2016) 3949-3958.
Abstract, references, and article information   
View Article: PDF

[7] Bernard Helffer and Mikael Persson Sundqvist. On nodal domains in Euclidean balls. Proc. Amer. Math. Soc. 144 (2016) 4777-4791.
Abstract, references, and article information   
View Article: PDF

[8] Peter Kuchment. An overview of periodic elliptic operators. Bull. Amer. Math. Soc. 53 (2016) 343-414.
Abstract, references, and article information   
View Article: PDF

[9] Long Jin. Semiclassical Cauchy estimates and applications. Trans. Amer. Math. Soc. 369 (2017) 975-995.
Abstract, references, and article information   
View Article: PDF

[10] N. Anghel. Fredholmness vs. Spectral Discreteness for first-order differential operators. Proc. Amer. Math. Soc. 144 (2016) 693-701.
Abstract, references, and article information   
View Article: PDF

[11] Ognjen Milatovic. On a positivity preservation property for Schr\"odinger operators on Riemannian manifolds. Proc. Amer. Math. Soc. 144 (2016) 301-313.
Abstract, references, and article information   
View Article: PDF

[12] Xiaodong Wang. On the isoperimetric constant of symmetric spaces of noncompact type. Proc. Amer. Math. Soc. 143 (2015) 4885-4891. MR 3391046.
Abstract, references, and article information   
View Article: PDF

[13] Lyle Noakes and Luchezar Stoyanov. Rigidity of scattering lengths and travelling times for disjoint unions of strictly convex bodies. Proc. Amer. Math. Soc. 143 (2015) 3879-3893. MR 3359579.
Abstract, references, and article information   
View Article: PDF

[14] Xu Cheng, Tito Mejia and Detang Zhou. Stability and compactness for complete $f$-minimal surfaces. Trans. Amer. Math. Soc. 367 (2015) 4041-4059.
Abstract, references, and article information   
View Article: PDF

[15] Steve Zelditch. Gaussian beams on Zoll manifolds and maximally degenerate Laplacians. Contemporary Mathematics 640 (2015) 169-197.
Book volume table of contents   
View Article: PDF

[16] Julie Rowlett, Pablo Suárez-Serrato and Samuel Tapie. Dynamics and Zeta functions on conformally compact manifolds. Trans. Amer. Math. Soc. 367 (2015) 2459-2486.
Abstract, references, and article information   
View Article: PDF

[17] David A. Sher. The determinant on flat conic surfaces with excision of disks. Proc. Amer. Math. Soc. 143 (2015) 1333-1346.
Abstract, references, and article information   
View Article: PDF

[18] Romain Petrides. Maximization of the second conformal eigenvalue of spheres. Proc. Amer. Math. Soc. 142 (2014) 2385-2394.
Abstract, references, and article information   
View Article: PDF

[19] Dean Baskin, Jeremy L. Marzuola and Jared Wunsch. Strichartz Estimates on Exterior Polygonal Domains. Contemporary Mathematics 630 (2014) 291-306.
Book volume table of contents   
View Article: PDF

[20] Guillaume Poliquin. Bounds on the Principal Frequency of the $p$-Laplacian. Contemporary Mathematics 630 (2014) 349-366.
Book volume table of contents   
View Article: PDF

[21] Liviu I. Nicolaescu. Random Smooth Functions on Compact Riemannian Manifolds. Contemporary Mathematics 630 (2014) 319-335.
Book volume table of contents   
View Article: PDF

[22] Martin Engman and Gerardo A. Santana. Spectral geometry of cosmological and event horizons for Kerr-Newman-de Sitter metrics. Proc. Amer. Math. Soc. 141 (2013) 3305-3311.
Abstract, references, and article information   
View Article: PDF

[23] Colin Guillarmou, Andrew Hassell and Adam Sikora. Resolvent at low energy III: The spectral measure. Trans. Amer. Math. Soc. 365 (2013) 6103-6148.
Abstract, references, and article information   
View Article: PDF

[24] Debora Impera, Luciano Mari and Marco Rigoli. Erratum to ``Some geometric properties of hypersurfaces with constant $r$-mean curvature in Euclidean space''. Proc. Amer. Math. Soc. 141 (2013) 2221-2223.
Abstract, references, and article information   
View Article: PDF

[25] Hongyu Liu. Schiffer's conjecture, interior transmission eigenvalues and invisibility cloaking: Singular problem vs. nonsingular problem. Contemporary Mathematics 598 (2013) 147-154.
Book volume table of contents   
View Article: PDF

[26] Susovan Pal. Construction of a Closed Hyperbolic Surface of Arbitrarily Small Eigenvalue of Prescribed Serial Number. Contemporary Mathematics 590 (2013) 161-165.
Book volume table of contents   
View Article: PDF

[27] Alexander Grigor’yan. Heat Kernel and Analysis on Manifolds. AMS/IP Studies in Advanced Mathematics 47 (2012) MR MR2569498.
Book volume table of contents

[28] Green function and Green operator. AMS/IP Studies in Advanced Mathematics 47 (2012) 341-363.
Book volume table of contents
View Article: PDF

[29] Spectral properties. AMS/IP Studies in Advanced Mathematics 47 (2012) 265-293.
Book volume table of contents
View Article: PDF

[30] Gaussian estimates in the integrated form. AMS/IP Studies in Advanced Mathematics 47 (2012) 321-339.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 106 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia